# SDR REXA201000166

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 8698A
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R317711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR BRACKETS P/N 601R31771-1 (2 EACH) ATTACHED TO PASSENGER DOOR SILL BETWEEN FS 319 AND FS 349 ARE CORRODED.  REMOVED AND REPLACED CONNECTOR BRACKETS IAW CRJ 200 SRM 51-40-06 AND 51-42-06.
